MAUDE Adverse Event Report: BD CARIBE LTD. SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 364902
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.1.Medical device brand name: bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to use with bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter it was discovered that the ifu's were not compliant with ukrainian requirements.The following information was provided by the initial reporter: we discovered that some of the ifus for ids sm products are not compliant with ukrainian requirements.Ids sm products of higher classes were registered via conformity assessment body in ukraine.When product is registered via conformity assessment body it is required to have it indicated on the labels and ifus (conformity assessment body number must be placed on the labeling) ¿ it must be placed underneath the ukrainian conformity mark ukrainian conformity mark: ukrainian conformity mark with conformity assessment body number: also, we would like to point out that in the procedure ¿medical device and in vitro diagnostic medical device required labeling content¿used by the labeling team this requirement is not captured.Therefore, the sop also needs to be updated and implemented.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.Management had determined this is not a product complaint, therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
SEE H.10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16999994
Report Number2618282-2023-00039
Device Sequence Number2543389
Product Code JKA
UDI-Device Identifier50382903649025
UDI-Public(01)50382903649025
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number364902
Device Catalogue Number364902
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer08/28/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown